Skip to main content

Co-Gorenstein Algebras

Abstract

We review the theory of Co-Gorenstein algebras, which was introduced in Beligiannis (Commun Algebra 28(10):4547–4596, 2000). We show a connection between Co-Gorenstein algebras and the Nakayama and Generalized Nakayama conjecture.

This is a preview of subscription content, access via your institution.

References

  1. Assem, I., Beligiannis, A., Marmaridis, N.: Right triangulated categories with right semi-equivalences. In: Algebras and Modules, II (Geiranger, 1996)

  2. Auslander, M., Reiten, I.: \(k\)-Gorenstein algebras and syzygy modules. J. Pure Appl. Algebra 92(1), 1–27 (1994)

    MathSciNet  Article  MATH  Google Scholar 

  3. Auslander, M., Reiten, I.: Syzygy modules for Noetherian rings. J. Algebra 183(1), 167–185 (1996)

    MathSciNet  Article  MATH  Google Scholar 

  4. Beligiannis, A.: The homological theory of contravariantly finite subcategories: Auslander–Buchweitz contexts, Gorenstein categories and (co-)stabilization. Commun. Algebra 28(10), 4547–4596 (2000)

    MathSciNet  Article  MATH  Google Scholar 

  5. Fossum, R.M., Griffith, P.A., Reiten, I.: Trivialextensions of Abelian Categories. Lecture Notes in Mathematics, vol. 456. Springer, Berlin, 1975. Homological Algebra Oftrivial Extensions of Abelian Categories with Applications to Ringtheory

  6. Heller, A.: The loop-space functor in homological algebra. Trans. Am. Math. Soc. 96, 382–394 (1960)

    MathSciNet  Article  MATH  Google Scholar 

  7. Heller, A.: Stable homotopy categories. Bull. Am. Math. Soc. 74, 28–63 (1968)

    MathSciNet  Article  MATH  Google Scholar 

  8. Hoshino, M.: On dominant dimension of Noetherian rings. Osaka J. Math. 26(2), 275–280 (1989)

    MathSciNet  MATH  Google Scholar 

  9. Martsinkovsky, A., Zangurashvili, D.: The stable category of a left hereditary ring. J. Pure Appl. Algebra 219(9), 4061–4089 (2015)

    MathSciNet  Article  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Sondre Kvamme.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

The authors thank Henning Krause and Steffen Koenig for helpful comments. We would also like to thank the referee for helpful comments and suggestions. The first author was supported by a public grant as part of the FMJH.

Communicated by Henning Krause.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Kvamme, S., Marczinzik, R. Co-Gorenstein Algebras. Appl Categor Struct 27, 277–287 (2019). https://doi.org/10.1007/s10485-018-09554-6

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s10485-018-09554-6

Keywords

  • Homological algebra
  • Nakayama conjecture
  • Generalized Nakayama conjecture

Mathematics Subject Classification

  • 16G10
  • 16E65